# SDR AALA2020060429020

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK INDICATION ON OPEN FASTENER HOLE A, IN FORWARD CARGO COMPARTMENT, AT FRAME 36 LEFT HAND SIDE, AT Y1292.  REPAIRED FRAME PER EO 5316Y209-001.
